# SDR IPXA2022051982256

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 37,194 hours, 21,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT DOES NOT EXTINGUISH WHEN SWITCH ARMED EMBR LIGHTS EICAS DISPLAYED. DEFERRED EMERENCY LIGHTS PER MEL 33-51-1-1. DEFERRAL M781606. PLACARD INSTALLED.  REPLACED EMERGENCY LIGHT CONTROL PANEL REF. B-757 MM 33-51-05 SYSTEM OPS NORMAL, IPC 31-51-08-04.
